# SDR REXA2022021000205

- Difficulty date: January 27, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD L/H & R/H SEAL RETAINER IS CORRODED
"REMOVED AND INSTALLED AVI DOOR IAW CRJ 900 AMM 52-42-00-000/400-801-
A01, INSULATION IAW AMM 25-84-00-000/400-802-A01 REMOVED AND        
INSTALLED BOTH FWD AND AFT (LH & RH) SEAL RETAINERS IAW CRJ 900 SRM 
51-42-06-001-001-A01. LH FWD AND AFT AND RH AFT RETAINERS WHERE     
REPLACED. REMOVED AND REPLACED DOOR SEAL IAW AMM 52-42-07-000/      
400-801-A01. OPS AND LEAK CHECK OF AVI DOOR OK. WVAC
